# SDR SIMA20220520003

- Difficulty date: May 20, 2022
- Submitted: May 21, 2022
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 42,472 hours, 37,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10-11 EMERGENCY FLOOR STRIP INOP-C/A-DEFER EMERGENCY STRIP PER MEL 3323. EXP DAY 5/31/22 CA PENDING
